# SDR UALA2011041801892

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 61,654 hours, 8,881 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT WEDGE DELAM NR 3 SLAT WEDGE DELAM AT OUTBOARD END, RPRD PER MM.  ACCOMPLISHED REINSPECTION OF REPAIR FOUND AREA OF DELAM APPROX 2 INCH SQUARE.  SMC WU MADE.
